| Catalog Number |
D6819 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient an unknown procedure on an unknown date and suture was used.The needle prematurely popped off while suturing.This occurred after several passes.The case was completed with another device of the same product code.There were no patient consequences reported.